# SDR AALA202311166452

- Difficulty date: September 13, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5463005220200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT PYLON SPIGOT LOWER FITTING INTERNAL BORE BETWEEN PYLON RIBS 4 AND 5. REPLACED SPIGOT FITTING PER EA 348884.
